MAUDE Adverse Event Report: Inogen, Inc. Inogen One G3 High Flow Portable Oxygen Concentrator

Inogen, Inc. Inogen One G3 High Flow Portable Oxygen Concentrator
Model Number IO-300
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was overheating and a burning smell was noted.The patient stated they were hospitalized due to the event.A replacement device was sent.No additional information is available at this time as attempt to follow-up with the patient for more information was unsuccessful.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information, but the patient declined.There is no confirmation for the return reason of system hot.Zeolite is found contaminated which possibly caused when it absorbs the moisture.

Brand Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Common Device Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50117518
Report Number3004672275-2026-00229
Device Sequence Number15971923
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown